# SDR CA000901010

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 29,531 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Component: Hyd Rsvr Lw Lvl
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM MESSAGE ILLUMINATED FOR HYD RSVR LO LVL. ON HYDRAULICS PAGE LEVEL APPEARED NORMAL. SELECTED TO RETURN TO YYC. DURING APPROACH, YELLOW ELECTRIC PUMP SELECTED BACK ON. PTU SELECTED BACK ON. PROBLEM WENT AWAY. MAINTENANCE CHECKED BSCU, NO FAULTS FOUND. UNABLE TO FAULT, ALL PRESSURES AND QUANTITIES CHECKED NORMAL.
